Abstract and Applied Analysis
Volume 6 (2001), Issue 2, Pages 115-129
On Milman’s moduli for Banach spaces
1Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, Milano 20133, Italy
2Department of Mathematics, M. Curie-Skłodowska University, Lublin 20-031, Poland
Received 3 November 2000
Copyright © 2001 Elisabetta Maluta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that infinite dimensional geometric moduli introduced by
Milman are strongly related to nearly uniform convexity and nearly uniform
smoothness. An application of those moduli to fixed point theory is given.